# SDR HEEA073795

- Difficulty date: June 19, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N911LK
- Make and model: Bolkms BK117A1
- Aircraft serial: 7068
- Aircraft time: 4,766 hours
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Part serial: 46979
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATC REPORTED NOT GETTING THE RIGHT NUMBER. PERFORMED PRELIMINARY INSPECTION AND FOUND INTERMITTENT DIAL, ALSO MTL OUT OF SPECIFICATIONS, SIGNAL CUTS OUT AT -64DB WHEN DYNAMIC RANGE IS SET TO -9DB, ADJUSTED IF SECTION AND PRESELECTOR, NO HELP.  PROBLEM ON MAIN BOARD.  SENDING TO VENDOR FOR REPAIR.
